$8.50

Overview

Panadol SinusMAX is a non drowsy formula that provides fast and effective relief of sinus congestion and pressure.

Each caplet contains:

  • Paracetamol = 500mg
  • Phenylephrine HCI = 5mg

Panadol SinusMAX can be used for:

  • Sinus Congestion & Pressure
  • Headache
  • Blocked Nose

Directions

How to use Panadol SinusMAX:

Ages 

Dose

How often 

Adults & children over 12 years 

2 caplets 

Every 4-6 hours as necessary, do not exceed 8 caplets in  24 hours

Do not give to children under 12 years of age.

Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose

If symptoms persist after 5 days, seek medical advice

Avoid taking alcohol with this medicine

Storage Conditions

Store below 30˚C, away from direct sunlight and in a cool place

Keep out of reach of children

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

*Individual response varies

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist